# SDR AALA20071793

- Difficulty date: July 27, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Part serial: 10648
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT AFT RIGHT COACH CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT RIGHT COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
